International Journal of Management and Applied Science (IJMAS)
.
current issues
Volume-5,Issue-9  ( Sep, 2019 )
Past issues
  1. Volume-5,Issue-9  ( Sep, 2019 )
  2. Volume-5,Issue-8  ( Aug, 2019 )
  3. Volume-5,Issue-7  ( Jul, 2019 )
  4. Volume-5,Issue-6  ( Jun, 2019 )
  5. Volume-5,Issue-5  ( May, 2019 )
  6. Volume-5,Issue-4  ( Apr, 2019 )
  7. Volume-5,Issue-3  ( Mar, 2019 )
  8. Volume-5,Issue-2  ( Feb, 2019 )
  9. Volume-5,Issue-1  ( Jan, 2019 )
  10. Volume-4,Issue-12  ( Dec, 2018 )

Statistics report
Oct. 2019
Submitted Papers : 80
Accepted Papers : 10
Rejected Papers : 70
Acc. Perc : 12%
Issue Published : 67
Paper Published : 4093
No. of Authors : 8411
  Journal Paper




Paper Title :
A Mathematical Model For Chaotic Cancer Evolution

Author :Shuhao Sun, Fima Klebaner, Tianhai Tian

Article Citation :Shuhao Sun ,Fima Klebaner ,Tianhai Tian , (2016 ) " A Mathematical Model For Chaotic Cancer Evolution " , International Journal of Management and Applied Science (IJMAS) , pp. 153-157, Volume-2,Issue-7

Abstract : It is well accepted that cancer evolution is chaotic. However in literature serious mathematical proofs or other theoretic verifications are still lacking. In this paper, we present a mathematical model for the cancer evolution and prove that cancer evolution is chaotic in the sense of Devaney. We also discuss the Lyapunov exponent for this chaotic system and present an estimation of the maximal Lyapunov exponent. This quantity estimation may have potential implication in cancer treatment.

Type : Research paper


Copyright: © Institute of Research and Journals

| PDF |
Viewed - 40
| Published on 2016-08-17
   
   
IRAJ Other Journals
IJMAS updates
IJMAS -THANK YOU ALL FOR CONTRIBUTING YOUR PAPER TO IJMAS JULY ISSUE.ALL AUTHORS ARE REQUESTED TO GET THEIR HARD COPY NOW.
The Conference World
Facebook

JOURNAL SUPPORTED BY